# SDR SWAA2025070182544

- Difficulty date: June 17, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 29,657 hours, 14,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FORWARD CORNER SCUFF PLATE IS CRACKED.   REMOVED CENTER AND FWD CORNER SCUFF PLATE PER AMM 53-11-02.   INSTALLED FORWARD CARGO BAY FWD CORNER AND CENTER SCUFF PLATES PER AMM 53-11-02-420-801.
